Compact complex manifolds: an extension of Meersseman's and López de Medrano-Verjovsky's construction
- [1] Université de Poitiers, Département de Mathématiques, UMR 6086, Boulevard Pierre et Marie Curie, BP 30179, 86962 Futuroscope Chasseneuil Cedex (France)
Annales de l’institut Fourier (2001)
- Volume: 51, Issue: 5, page 1259-1297
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- D.N. Akhiezer, Lie group actions in complex analysis, Aspects of Math. (1995) Zbl0845.22001
- E. Calabi, B. Eckmann, A class of complex manifolds which are not algebraic, Annals of Math. 58 (1953), 494-500 Zbl0051.40304MR57539
- C. Camacho, N. Kuiper, J. Palis, The topology of holomorphic flows with singularities, Publ. Math. I.H.E.S. 48 (1979), 5-38 Zbl0411.58018MR516913
- A. Haefliger, Deformations of transversely holomorphic flows on spheres and deformations of Hopf manifolds, Comp. Math. 55 (1985), 241-251 Zbl0582.32026MR795716
- H. Hopf, Zur Topologie der komplexen Manifaltigkeiten, (1948), Studies and Essays presented to R. Courant, New York Zbl0033.02501MR23054
- M. Inoue, On surfaces of class , Invent. Math. 24 (1974), 269-310 Zbl0283.32019MR342734
- S. López de Medrano, The topology of the intersection of quadrics in , Lecture Notes in Math. 1370 (1989), 280-292 Zbl0681.57020MR1000384
- S. López de Medrano, A. Verjovsky, A new family of complex compact non symplectic manifolds, Bol. Soc. Math. Bra. 28 (1997), 253-269 Zbl0901.53021MR1479504
- J.-J. Loeb, M. Nicolau, Holomorphic flows and complex structures on products of odd dimensional spheres, Math. Annalen 306 (1996), 781-817 Zbl0860.32001MR1418353
- J.-J. Loeb, M. Nicolau, On the complex geometry of a class of non-kählerian manifolds, Israel J. Math. 110 (1999), 371-379 Zbl0956.53050MR1750427
- L. Meersseman, Un procédé géométrique de construction de variétés compactes, complexes, non algébriques en dimension quelconque, (1998)
- L. Meersseman, A new geometric construction of compact complex manifolds in any dimension, Math. Annalen 317 (2000), 79-115 Zbl0958.32013MR1760670
- J. Winkelmann, Complex analytic geometry of complex parallelizable manifolds, Mémoires S.M.F., nouv. série 72-73 (1998) Zbl0918.32015MR1654465